, Volume 26, Issue 11, pp 2071-2084
Date: 15 Oct 2010

Boundedness of an oscillating multiplier on Triebel-Lizorkin spaces

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


In this paper, we study Triebel-Lizorkin space estimates for an oscillating multiplier m Ω,α,β . This operator was initially studied by Wainger and by Fefferman-Stein in the Lebesgue spaces. We obtain the boundedness results on the Triebel-Lizorkin space Ḟ p α,q (ℝ n ) for different p, q.

Supported by National Natural Science Foundation of China (Grant Nos. 10931001 and 10871173)